# SDR ASAA2016081617720

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 38,223 hours, 11,559 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION AUTO FAIL LIGHT ILLUMINATES ON LANDING.  ACFT GROUNDED.  SELECTED MANUAL FOR 10 SECONDS AND BACK TO AUTO. AUTO FAIL LIGHT WENT OUT. NR 2 CONTROLLER FFR SHOWED OFV LRU FAIL FAULT. CURRENT BITE TEST OF SYSTEM. 1 & 2 PRESSURE CONTROLLERS TEST & RESET GOOD IAW FIM 21-31/T827.
